default search action
"Existence, uniqueness and attractivity of prime period two solution for a ..."
N. Fotiades, Garyfalos Papaschinopoulos (2012)
- N. Fotiades, Garyfalos Papaschinopoulos:
Existence, uniqueness and attractivity of prime period two solution for a difference equation of exponential form. Appl. Math. Comput. 218(23): 11648-11653 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.